I'm 31 yrs old and my T level was 327 before I took 1.5 ml of cipanate. Now my level is a 67. I took the 1.5 ml every 2 weeks for 3 months. This is the second time my t level has dropped after injection. What could cause my level to drop after the injection. Is there a deeper issue then just low t?
Injecting testosterone cipionate will increase your testosterone level. You won't have to produce as much of your own. Therefore when you stop the shot, your level will be low until your body adjusts and starts to make your own again.
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2013 • 4 answers
Updated 1 Jul 2013 • 1 answer
Updated 2 Dec 2014 • 3 answers
Updated 2 Dec 2014 • 2 answers
Updated 6 Jul 2014 • 2 answers